Transactions of the American Mathematical Society. Volume 352, Number 11, 2000
Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...
Na minha lista:
Autor principal: | |
---|---|
Formato: | Artigo |
Idioma: | English English |
Publicado em: |
American Mathematical Society
2009
|
Assuntos: | |
Acesso em linha: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540 |
Tags: |
Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Seja o primeiro a partilhar um comentário!